# SDR DALA2017110808008

- Difficulty date: May 2, 2016
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 45,827 hours, 20,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN HAS A DENT TO BE WITHIN 20 INCHES.  THE DENT IS LOCATED AT BS 1520 - 1540, STRINGERS 16R - 17R.  REPAIRED IAW ERA546448-14, REV B.
